# SDR FDEA201109173928

- Difficulty date: September 17, 2011
- Submitted: September 20, 2011
- Operation: Air carrier
- Aircraft: N688FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 874
- Aircraft time: 6,462 hours, 3,509 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Bracket
- Part number: A5724859100039
- Condition: Cracked
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 PYLON REAR TOP END HYD LINE FITTING MOUNTING PLATE CRACKED AT 3 FASTENER HOLES AT WING ATTACHMENT 3" LONG 2" AND 1" LONG .   DISCONNECTED LT AFT FAIRING HYD LINES IAW AMM 54-54-00-04 REPLACED WEB IAW SRM 51-72-00 REMOVED AND REINSTALLED AVIONICS WIRE BUNDLES IAW AMM 54-54-00-04-01.  DRY MOTORED NR1 ENGINE IAW AMM 71-00-00-05 LEAK CK GOOD.  OPS TEST SATISFRCTORY IIAW AMM 54-54-00-04 AND 26-21-00-501.
